A Non-Equivalence Theorem for Power Methods of Limitation.
Mathematische Zeitschrift, Tome 139 (1974), pp. 199-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1974__139_172121,
author = {Abraham Ziv},
title = {A {Non-Equivalence} {Theorem} for {Power} {Methods} of {Limitation.}},
journal = {Mathematische Zeitschrift},
pages = {199--204},
year = {1974},
volume = {139},
zbl = {0275.40007},
url = {http://geodesic.mathdoc.fr/item/MZ_1974__139_172121/}
}
Abraham Ziv. A Non-Equivalence Theorem for Power Methods of Limitation.. Mathematische Zeitschrift, Tome 139 (1974), pp. 199-204. http://geodesic.mathdoc.fr/item/MZ_1974__139_172121/